Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1993, Volume 328, Number 1, Pages 16–18 (Mi dan5315)  

MATHEMATICS

When the intersection of the supports of an analytic functional is a support

S. V. Znamenskii, Yu. B. Zelinskii

Institute of Mathematics, Ukrainian Academy of Sciences, Kiev

Full text: PDF file (276 kB)

English version:
Doklady Mathematics, 1993, 47:1, 13–16

Bibliographic databases:
UDC: 517.55
Presented: В. С. Владимиров
Received: 03.07.1992

Citation: S. V. Znamenskii, Yu. B. Zelinskii, “When the intersection of the supports of an analytic functional is a support”, Dokl. Akad. Nauk, 328:1 (1993), 16–18; Dokl. Math., 47:1 (1993), 13–16

Citation in format AMSBIB
\Bibitem{ZnaZel93}
\by S.~V.~Znamenskii, Yu.~B.~Zelinskii
\paper When the intersection of the supports of an analytic functional is
a support
\jour Dokl. Akad. Nauk
\yr 1993
\vol 328
\issue 1
\pages 16--18
\mathnet{http://mi.mathnet.ru/dan5315}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1218952}
\zmath{https://zbmath.org/?q=an:0830.46035}
\transl
\jour Dokl. Math.
\yr 1993
\vol 47
\issue 1
\pages 13--16


Linking options:
  • http://mi.mathnet.ru/eng/dan5315
  • http://mi.mathnet.ru/eng/dan/v328/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022